# SDR SWAA2017111317700

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 21,967 hours, 13,020 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: 64AT223
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ELEVATOR TRIM INOP UNABLE TO TRIM MANUALLY AIR RETURN.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.   R & R S-245 FLAPS UP LIMIT SWITCH IAW AMM.
